# SDR FDEA201902210472

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 101,791 hours, 20,063 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4059011911
- Part serial: 92050561
- Condition: Failed
- Location: Cockpit
- Part time: 27,803 hours, 6,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

IN CRUISE FL300 DEU NR 1, ''NO COMPARE'' ALERT. ON  PFD ON FIRST. REMOVED AND REPLACED DEU NR 2 AS PER AMM 31-61-02-4.  ALL TESTS SATIS.
